MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION,

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION,
Model Number 51-525-15-096
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
It was reported the distractor broke while turning the driver.The device was removed and replaced.
 
Additional Manufacturer Narrative
The stereo microscope investigation revealed spontaneously break.Further observation determined that there were no indications of material or manufacturing defects.The function was tested and there was no abnormality found.The review of the product device history records was performed on the lot number identified.In this investigation no anomalies were discovered.The investigation results conclude that the root cause for the breakages were due to structural failure of the devices due to mechanical overload.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
DISTRACTION,
Common Device Name
DISTRACTION,
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key7480730
Report Number9610905-2018-00055
Device Sequence Number1704785
Product Code MQN
UDI-Device Identifier00888118081803
UDI-Public(01)00888118081803
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K002152
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2018
Report Date (Section F) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number51-525-15-096
Device Lot Number32674517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/09/2018
Event Location Hospital
Date Report to Manufacturer04/09/2018
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer06/20/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;